Construction of nonlinear control laws from Lyapunov functions
Doklady Akademii Nauk, Tome 278 (1984) no. 4, pp. 825-827
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_4_a14,
author = {S. A. Grishin and P. D. Krut'ko and Y. P. Popov},
title = {Construction of nonlinear control laws from {Lyapunov} functions},
journal = {Doklady Akademii Nauk},
pages = {825--827},
year = {1984},
volume = {278},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_4_a14/}
}
S. A. Grishin; P. D. Krut'ko; Y. P. Popov. Construction of nonlinear control laws from Lyapunov functions. Doklady Akademii Nauk, Tome 278 (1984) no. 4, pp. 825-827. http://geodesic.mathdoc.fr/item/DAN_1984_278_4_a14/